# SDR MALA030269

- Difficulty date: May 17, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ON FLIGHT 2927, LT DUCT TEMP WAS UNCONTROLABLE.  AIR TURNBACK TO DTW.  LT DUCT OVERTEMP INFLIGHT.  LEFT BLEED AUTO CLOSED, NO CONTROL OF DUCT TEMP IN OR OUT OF MANUAL OR AUTO.  MAINTENANCE FOUND DAMAGED GROUNG WIRE FROM PIN C TO GROUND STUD 323VN SEE 409 # 155904 FOR DETAIL.
